Alert archive / Florida / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 113, NWS Jacksonville, FL

June 15, 2014Alachua County, Gilchrist County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 15, 2014, 3:37 PM EDT for Alachua County, Gilchrist County, Florida. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2014, 3:37 PM EDT (19:37 UTC)
Expired
Jun 15, 2014, 4:15 PM EDT
In force
38 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Alachua County, FL, Gilchrist County, FL

The radar

The Jacksonville radar (KJAX), 128 km from the middle of the area, began a volume at 19:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 7.6 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2014-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 868 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2014-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -37 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
868 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
724 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-37 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

279 
WUUS52 KJAX 151937
SVRJAX
FLC001-041-152015-
/O.NEW.KJAX.SV.W.0113.140615T1937Z-140615T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
337 PM EDT SUN JUN 15 2014

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN ALACHUA COUNTY IN NORTHERN FLORIDA
  EASTERN GILCHRIST COUNTY IN NORTHERN FLORIDA

* UNTIL 415 PM EDT

* AT 337 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 8 MILES NORTHWEST OF NEWBERRY...MOVING SOUTHEAST AT 5 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  NEWBERRY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2987 8278 2985 8271 2983 8269 2983 8268
      2975 8244 2953 8263 2954 8266 2956 8266
      2956 8271 2970 8287
TIME...MOT...LOC 1937Z 309DEG 5KT 2971 8272

$$

STRUBLE
2 follow-up statements
143 
WWUS52 KJAX 151959
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
359 PM EDT SUN JUN 15 2014

FLC001-041-152015-
/O.CON.KJAX.SV.W.0113.000000T0000Z-140615T2015Z/
ALACHUA FL-GILCHRIST FL-
359 PM EDT SUN JUN 15 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR EASTERN GILCHRIST AND WESTERN ALACHUA COUNTIES...

AT 359 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 14
MILES NORTHWEST OF NEWBERRY...MOVING SOUTHEAST AT 5 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
NEWBERRY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2987 8278 2985 8271 2983 8269 2983 8268
      2975 8244 2953 8263 2954 8266 2956 8266
      2956 8271 2970 8287
TIME...MOT...LOC 1959Z 309DEG 5KT 2974 8281

$$

STRUBLE
812 
WWUS52 KJAX 152011
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
411 PM EDT SUN JUN 15 2014

FLC001-041-152021-
/O.EXP.KJAX.SV.W.0113.000000T0000Z-140615T2015Z/
ALACHUA FL-GILCHRIST FL-
411 PM EDT SUN JUN 15 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GILCHRIST AND WESTERN
ALACHUA COUNTIES WILL EXPIRE AT 415 PM EDT...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 2987 8278 2985 8271 2983 8269 2983 8268
      2975 8244 2953 8263 2954 8266 2956 8266
      2956 8271 2970 8287
TIME...MOT...LOC 2011Z 309DEG 5KT 2973 8280

$$

STRUBLE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 1:40 PM EDT, 1 hour 57 minutes earlier.

Area forecast discussion, Jun 15, 1:40 PM EDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
140 PM EDT SUN JUN 15 2014

.NEAR TERM.../THROUGH TONIGHT/...
SCATTERED TO NUMEROUS SHOWERS/T-STORMS EXPECTED THROUGH EARLY
EVENING ACROSS THE AREA BENEATH WEAK UPPER TROUGH/SHEAR AXIS.
APPEARS EAST COAST SEA BREEZE MAY MAKE SOME INLAND PROGRESS THIS
AFTERNOON...PERHAPS TO I-95 CORRIDOR LATE IN THE DAY. VERY WEAK
FLOW ALOFT BECOMES LIGHT NORTHEAST ALOFT AS SHEAR AXIS PASSES...MAY
MEAN END TO PRECIP THREAT I-95 EASTWARD TOWARD SUNSET...WITH BETTER
CHANCES FURTHER INLAND. SHOULD SEE ACTIVITY WIND DOWN A FEW HOURS
AFTER SUNSET. STRONGER CELLS MAY BE CAPABLE OF HAIL AND STRONG WINDS
GIVEN DRIER AIR ALOFT AND -8C 500MB TEMPS.

.SHORT TERM.../MONDAY THROUGH TUESDAY NIGHT/...
SURFACE TROUGH MOVES SOUTH OF THE REGION MONDAY...AS A SURFACE HIGH
PRESSURE RIDGE BUILDS OVER THE WESTERN ATLANTIC...AND AN UPPER RIDGE
BUILDS ACROSS THE SOUTHEASTERN STATES. WHILE A FEW POP UP STORMS CAN
NOT BE RULED OUT MONDAY AFTERNOON ACROSS SOUTHEAST GEORGIA...MUCH OF
THE DAY THERE SHOULD BE DRY. LITTLE BETTER CHANCES OVER NORTHEAST
FLORIDAY MONDAY AFTERNOON...WITH THE REMNANTS OF THE BOUNDARY TO
FOCUS ON. HAVE CONFINED POPS ON TUESDAY TO THE FAR SOUTH AND WEST.
MOISTURE FROM THE GULF COUPLED WITH A WEST COAST SEA BREEZE COULD
GET CONVECTION GOING THERE...AND EAST/WEST SEA BREEZE COLLISION
COULD GET CONVECTION GOING FAR SOUTH. EXPECT ANY CONVECTION TO
DISSIPATE AFTER SUNSET EACH EVENING. TEMPERATURES ARE EXPECTED TO BE
NEAR SEASONAL NORMALS.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
A SURFACE HIGH PRESSURE RIDGE EAST OF THE REGION...ALONG WITH AN
UPPER HIGH OVER THE SOUTHEASTERN STATES WILL BE THE DOMINANT WEATHER
FEATURES FOR MUCH OF THIS WEEK. WITH THIS PATTERN OF SUBSIDENCE
CONVECTION WILL HAVE A HARDER TIME GETTING INITIATED. FOR WEDNESDAY
AND THURSDAY...EXPECT MUCH OF THE REGION TO BE DRY. THE EXCEPTION
MAY BE FAR WEST WHERE MOISTURE FROM THE GULF COUPLED WITH THE WEST
COAST SEA BREEZE COULD AID IN CONVECTION THERE. BETTER CHANCES
RETURN ACROSS THE FORECAST AREA TOWARD THE WEEKEND...WITH A RETURN
TO DAILY AFTERNOON/EVENING CONVECTION.

THE SURFACE RIDGE WILL SLOWLY SINK SOUTH DURING THE PERIOD...WITH
THE UPPER RIDGE FLATTENING OUT BY NEXT WEEKEND. THEREFORE...
BETTER PRECIPITATION CHANCES RETURN ACROSS THE FORECAST AREA TOWARD
THE WEEKEND...WITH A RETURN TO DAILY AFTERNOON/EVENING CONVECTION.

NEAR SEASONAL TEMPERATURES ARE EXPECTED FOR THIS PERIOD.

&&

.AVIATION...VFR CONDITIONS EXPECTED...EXCEPT LOWER CONDITIONS
VICINITY OF TSRA. CONDITIONS MAY FAVOR WET MICROBURSTS BENEATH
STRONGER TSRA THIS AFTERNOON.

&&

.MARINE...A WEAK SURFACE TROUGH WILL MOVE SOUTH OF THE REGION
THROUGH MONDAY. SURFACE HIGH PRESSURE WILL THEN BUILD ACROSS THE
WESTERN ATLANTIC...AND BECOME THE PREDOMINANT WEATHER FEATURE FOR
MUCH OF NEXT WEEK. WITH THIS PATTERN FAIRLY LIGHT FLOW IS EXPECTED
TO CONTINUE...WITH LOWER CHANCES FOR THUNDERSTORMS THIS PERIOD.

RIP CURRENTS...LOW RISK THROUGH MONDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  69  91  69  92 /  40  20  10  10
SSI  74  83  74  83 /  20  20  10  10
JAX  70  88  71  88 /  30  20  10  10
SGJ  72  84  73  84 /  20  20  20  10
GNV  69  89  69  88 /  40  20  20  20
OCF  69  89  69  89 /  30  30  30  30

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

WOLF/STRUBLE
Hazardous weather outlook, Jun 15, 5:02 AM EDT, 10 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
502 AM EDT SUN JUN 15 2014

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-160915-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
502 AM EDT SUN JUN 15 2014

...SCATTERED STORMS TODAY WITH ISOLATED STRONG TO SEVERE STORMS
POSSIBLE...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED STORMS WILL HAVE ERRATIC STORM MOTION TODAY DUE TO LIGHT
STEERING FLOW. A FEW STORMS MAY BECOME STRONG TO SEVERE. THE MAIN
HAZARDS WILL BE FREQUENT LIGHTNING AND STRONG GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

SCATTERED THUNDERSTORMS ARE EXPECTED ON MONDAY...THEN BELOW NORMAL
THUNDERSTORM ACTIVITY IS EXPECTED FOR THE REST OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

JDS

In the hours before

Special weather statement, Jun 15, 1:54 PM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
154 PM EDT SUN JUN 15 2014

FLZ040-151830-
MARION-
154 PM EDT SUN JUN 15 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR MARION COUNTY
FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 230 PM EDT...

AT 154 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES EAST OF CITRA...MOVING EAST AT 5
MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND SPARR...
LOWELL...CITRA...ANTHONY...FORT MCCOY AND BURBANK THROUGH 230 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL
WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF
LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2932 8221 2945 8208 2944 8206 2946 8206
      2947 8180 2918 8190
TIME...MOT...LOC 1754Z 287DEG 5KT 2940 8204

STRUBLE
Special weather statement, Jun 15, 2:48 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
248 PM EDT SUN JUN 15 2014

FLZ037-040-151930-
MARION-PUTNAM-
248 PM EDT SUN JUN 15 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR PUTNAM AND
MARION COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 330 PM
EDT...

AT 248 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER SALT SPRINGS...MOVING EAST AT 10 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND LAKE
DELANCY...SALT SPRINGS...WELAKA...FRUITLAND...GEORGETOWN...POMONA
PARK...LAKE COMO AND CRESCENT CITY THROUGH 330 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2947 8191 2957 8152 2951 8152 2948 8150
      2937 8149 2932 8167 2928 8164 2922 8164
      2922 8189
TIME...MOT...LOC 1848Z 276DEG 8KT 2937 8171

STRUBLE
Special weather statement, Jun 15, 3:02 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
302 PM EDT SUN JUN 15 2014

GAZ136-152-153-151945-
BRANTLEY-INLAND GLYNN-WAYNE-
302 PM EDT SUN JUN 15 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WAYNE...
BRANTLEY AND GLYNN COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID
UNTIL 345 PM EDT...

AT 303 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER GARDI...MOVING SOUTH AT 15 MPH. THESE
STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND JESUP...
DOCTORTOWN...GARDI...BROADHURST...MOUNT PLEASANT...THALMANN...EVERETT
AND HORTENSE THROUGH 345 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3176 8191 3173 8190 3167 8184 3166 8181
      3158 8169 3149 8164 3148 8161 3142 8160
      3137 8153 3132 8150 3129 8151 3128 8201
      3130 8199 3134 8203 3180 8197
TIME...MOT...LOC 1903Z 001DEG 14KT 3154 8181

STRUBLE
Special weather statement, Jun 15, 3:08 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
308 PM EDT SUN JUN 15 2014

FLZ021-022-152000-
COLUMBIA-SUWANNEE-
308 PM EDT SUN JUN 15 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR COLUMBIA AND
SUWANNEE COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 400 PM
EDT...

AT 308 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 4 MILES NORTHWEST OF HILDRETH...MOVING
SOUTHEAST AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND GRADY...OBRIEN...BRANFORD...HILDRETH...ICHETUCKNEE
SPRING...COLUMBIA AND FORT WHITE THROUGH 400 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3009 8308 3015 8249 3002 8255 3001 8257
      2998 8257 2984 8264 2987 8275 2993 8279
      2991 8286 2993 8293 2995 8293 2996 8296
      2999 8297 3001 8301
TIME...MOT...LOC 1908Z 293DEG 8KT 3000 8282

STRUBLE
Special weather statement, Jun 15, 3:10 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
310 PM EDT SUN JUN 15 2014

FLZ035-036-152000-
ALACHUA-GILCHRIST-
310 PM EDT SUN JUN 15 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR ALACHUA AND
GILCHRIST COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 400 PM
EDT...

AT 310 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 7 MILES EAST OF BELL...MOVING SOUTHEAST AT 10
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND BELL...
HIGH SPRINGS...NEWBERRY AND ALACHUA THROUGH 400 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2989 8288 2986 8273 2983 8269 2983 8264
      2984 8263 2977 8233 2953 8259 2953 8264
      2954 8266 2956 8266 2956 8269 2972 8295
TIME...MOT...LOC 1910Z 304DEG 7KT 2973 8273

STRUBLE
Special weather statement, Jun 15, 3:23 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
323 PM EDT SUN JUN 15 2014

FLZ036-040-152015-
ALACHUA-MARION-
323 PM EDT SUN JUN 15 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR ALACHUA AND
MARION COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 415 PM
EDT...

AT 324 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER REDDICK...MOVING EAST AT 15 MPH. THESE
STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND MCINTOSH...
FLEMINGTON...REDDICK...LOWELL...CITRA...ANTHONY...SPARR...FORT MCCOY
AND BURBANK THROUGH 415 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2946 8189 2920 8189 2928 8232 2946 8230
TIME...MOT...LOC 1924Z 275DEG 11KT 2936 8221

STRUBLE

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 1:54 PM EDTSpecial Weather StatementJAXMarion36 min
Jun 15, 2:48 PM EDTSpecial Weather StatementJAXPutnam42 min
Jun 15, 3:08 PM EDTSpecial Weather StatementJAXSuwannee52 min
Jun 15, 3:10 PM EDTSpecial Weather StatementJAXGilchrist50 min
Jun 15, 3:23 PM EDTSpecial Weather StatementJAXMarion52 min
Jun 15, 3:54 PM EDTSpecial Weather StatementJAXUnion51 min
Jun 15, 3:56 PM EDTSpecial Weather StatementJAXAlachua49 min
Jun 15, 4:17 PM EDTSpecial Weather StatementJAXSaint Johns43 min
Jun 15, 4:27 PM EDTSevere Thunderstorm WarningJAXClay, Putnam, Saint Johns33 min
Jun 15, 4:37 PM EDTSpecial Weather StatementJAXAlachua53 min
Jun 15, 4:50 PM EDTSpecial Weather StatementJAXColumbia40 min
Jun 15, 4:58 PM EDTSevere Thunderstorm WarningJAXFlagler, Putnam, Saint Johns47 min
Jun 15, 5:14 PM EDTSpecial Weather StatementJAXNassau46 min
Jun 15, 5:22 PM EDTSpecial Weather StatementJAXBradford, Clay38 min
Jun 15, 5:30 PM EDTSevere Thunderstorm WarningJAXClay30 min

Nearby

Severe Thunderstorm Warnings in Florida, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.